I am a 43 year old male and have suffered from prostatitis symptoms. Pain on right side pressure in right groin area and feels like a golf ball putting pressure above right groin. Feverish chills but no real fever to speak of. Itchy. uncomfortable urination and frequency. Dr. prescribed 10 day supply of cipro and did not work. It did ease the symptoms. I am in the middle of a 21 day treatment of 500mg cipro. Symptoms went away for the first 9 days but had mild symptoms return today. I also suffer from IBS symptoms. Is this typical for symptoms to return while taking cipro? I will continue my prescription and see what happens.
It is not typical for the symptoms to return while on the antibiotic course and could indicate a re-infection, inflammation, referred pain from other regions etc. I would suggest seeking a review with your treating urologist for appropriate management.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.